Accessibility navigation


Assimilation of data into an ocean model with systematic errors near the equator

Bell, M. J., Martin, M. J. and Nichols, N. K. (2004) Assimilation of data into an ocean model with systematic errors near the equator. Quarterly Journal of the Royal Meteorological Society, 130 (598). pp. 873-893. ISSN 1477-870X

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4935
Additional Information:A 819DA QUART J ROY METEOROL SOC
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation